MathSciNet Relay Station
MathSciNet bibliographic data
MR556620 (81i:46010) 46B05
Hagler, James; Sullivan, Francis Smoothness and weak$\sp{\ast}$ sequential compactness. Proc. Amer. Math. Soc. 78 (1980), no. 4, 497–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement